It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 Showing 1 - 20 of 73 for zoloft is making me worse. (0.281 seconds)


... I am finding zoloft is making me more anxious on it, than when I am not taking it. When I accidently miss a dose, I am fine, but as soon as I start to take it, I am feeling very anxious. ... (18 replies)
... Help Zoloft is making me crazy!? ... (2 replies)
... you might ask doc about doing an overnight swap to another zoloft type med, that is a SSRI, in the hope it will suit you better as it seems the zoloft was working a bit (2 replies)

... I've always been a bit paranoid, but not to the point where it ruined my life, now I'm going off Zoloft but not cold turkey of course, 50mg is what I'm taking today. Any recommendations, suggestions? ... (2 replies)
... Hey everyone. So I post quit a bit but for the ones who dont know about me I will do a slight review. I have been suffering from extreme anxiety for about a year now. I had my first really bad panick attack in feb of 05. ... (5 replies)
... I have constant anxiety. It hardly lets up. I get only a few hours each night of sleep and only with the help of Ambien and xanex. I swear I feel worse on the Zoloft which I've only been doing for a few days. I was on Celexa for a few weeks but didn't do well with that. ... (6 replies)
... Massive anxiety attacks like all the time, I absolutely lost it, even picking dinner caused me to have a horrendous attack, couldnt function, was getting worse but I can go days being happy on top of life and then without warning BAM lost it again. So it wasnt an 'all the time' problem. ... (2 replies)
... I feel like I'm constantly swaying. Feels like I get head zaps, almost like a pulsating jerk at times, and I'm in constant fear that I'm dying or something is majorly wrong. I have had so many tests done under the sun, and I'm only 35 years old. ... (3 replies)
... continuous dizzy daily, it feels like I'm swaying or riding on a fair ride, it goes thru my entire body, it happens when I stand, sit or lay down, it seems to be worse when i'm sitting esp here at work. I have also been having some thyroid med issues and they have been out of level. ... (3 replies)
... panic disorder. I swear it is worse since I started. Doc put me on Xanax .25 mg in the am and .50 at night to help sleep.. ... (1 replies)
... It's great to hear the Zoloft has started out well for you. ... (6 replies)
... he said the headaches is a side effect from Zoloft but not a common one....strange! ... (4 replies)
... I do take zoloft , 12. ... (14 replies)
... uld, such as regular workouts to help keep stress and anxiety down, eating right, getting enough sleep, but eventually I decided to try medication. Prozac helped me a lot, but yes, it does have some side effectcs for me. It makes me feel drowsy. ... (16 replies)
... Started taking Zoloft this september. The first 2 weeks of zoloft was horrible. I had really bad anxiety plus sleep issues. ... (18 replies)
... uality of my life. You should not have to just tough it out right now, especially at the beginning. it's torture. Say I have tried every breathing exercise their is and none help with these terrible anxious side affects. Usually once that quality of life thing they give in. ... (18 replies)
... t 50 mg cause i thought the effexor was causing my trouble which turned out to be my thyriolds then dr put me on celexa 20 mg they were too strong made my aneity worse so i cut them in half i had no refills i do have 5 refills of zoloft 50 mgs can anyone on the boards tell me how to ween off the ssri ? ... (3 replies)
... even better yet, if you can find one. There is one in my town, even though I have not utilized her. You might try researching the biofeedback for reduction of your anxiety. ... (4 replies)
Scared
Dec 6, 2006
... e meds but right now I dont think I could. I probably need to go back to the Dr. and get something different. I have tried Paxil I gained weight, Wellbutrin made me mean and now Zoloft seems to be making me worse. I just hate going to the Dr. ... (11 replies)
... I am on 50mg for 5 days, and then go up to 100mg after that. My Dr. told me the side effects aren't nice for the first week either, and I must say they suck. ... (13 replies)


Associated Tags: anxiety, panic attack, sertraline, stress, zoloft

Pages: 1 2 3 4

All times are GMT -7. The time now is 08:23 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!